# SDR AALA20100323TUL12

- Difficulty date: March 23, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 67,756 hours, 35,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ENTRY STRINGER 4 LEFT CRACKED AT STATION 200 AT LOWER FASTENER.  INSTALLED LONGERON 4 LEFT FROM STATION 165 LEFT TO STATION 226 LEFT PER SRM 53-02-00 FIG 18 AND AARD 51-60-00-01.
